Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 103, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 27, 2014, 9:12 PM EDT for Portage County, Summit County, Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 9:12 PM EDT (01:12 UTC)
- Expired
- Jul 27, 2014, 9:59 PM EDT
- In force
- 47 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Portage County, OH, Summit County, OH
The radar
The Cleveland radar (KCLE), 56 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:44 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 1.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
426
WUUS51 KCLE 280112
SVRCLE
OHC133-153-280215-
/O.NEW.KCLE.SV.W.0103.140728T0112Z-140728T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
912 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PORTAGE COUNTY IN NORTHEAST OHIO
SOUTHERN SUMMIT COUNTY IN NORTHEAST OHIO
* UNTIL 1015 PM EDT
* AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF RAVENNA
TO KENT TO BARBERTON...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOGADORE...
BARBERTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4104 8169 4105 8169 4120 8140 4118 8100
4099 8100 4099 8141 4091 8142 4091 8149
TIME...MOT...LOC 0111Z 303DEG 36KT 4133 8108 4115 8130
4104 8168
$$
LAPLANTE2 follow-up statements
502
WWUS51 KCLE 280135
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
935 PM EDT SUN JUL 27 2014
OHC153-280144-
/O.CAN.KCLE.SV.W.0103.000000T0000Z-140728T0215Z/
SUMMIT OH-
935 PM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SUMMIT COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING
FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4120 8139 4118 8100 4099 8100 4099 8139
TIME...MOT...LOC 0134Z 277DEG 43KT 4116 8119 4101 8122
4095 8137
$$
OHC133-280215-
/O.CON.KCLE.SV.W.0103.000000T0000Z-140728T0215Z/
PORTAGE OH-
935 PM EDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHERN PORTAGE COUNTY...
AT 933 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RAVENNA TO 8 MILES SOUTHEAST OF BRIMFIELD TO 10 MILES
SOUTH OF BRIMFIELD...OR ALONG A LINE EXTENDING FROM RAVENNA TO 10
MILES SOUTH OF RAVENNA TO 10 MILES NORTH OF CANTON...MOVING EAST AT
50 MPH.
* LOCATIONS IMPACTED INCLUDE...
RAVENNA AND KENT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING
FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4120 8139 4118 8100 4099 8100 4099 8139
TIME...MOT...LOC 0134Z 277DEG 43KT 4116 8119 4101 8122
4095 8137
$$008
WWUS51 KCLE 280159
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
959 PM EDT SUN JUL 27 2014
OHC133-280209-
/O.CAN.KCLE.SV.W.0103.000000T0000Z-140728T0215Z/
PORTAGE OH-
959 PM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PORTAGE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING
FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4120 8139 4118 8100 4099 8100 4099 8139
TIME...MOT...LOC 0159Z 277DEG 43KT 4112 8080 4097 8083
4091 8098
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:22 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 27, 7:22 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
722 PM EDT SUN JUL 27 2014
.SYNOPSIS...
A LOW NEAR DETROIT WILL MOVE INTO NEW ENGLAND THROUGH MONDAY THEN
DRIFT NORTH INTO EASTERN CANADA BY THE MIDDLE OF THE WEEK. HIGH
PRESSURE OVER THE PLAINS WILL SPREAD UP THE OHIO VALLEY THURSDAY
THEN REMAIN OVER THE AREA INTO THE WEEKEND WHILE UPPER LEVEL LOW
PRESSURE IS STALLED OVER THE REGION.
&&
.NEAR TERM /THROUGH MONDAY/...
THE SURFACE LOW HAS MOVED OVER THE WEST END OF THE LAKE. WILL HOLD
ON AN UPDATE FOR ANOTHER HOUR OR SO AND THEN WILL START TRIMMING
THE WATCH BACK. WILL HAVE TO WATCH THE ACTIVITY MOVING OVER
WESTERN LAKE ERIE AS IT COMES ONSHORE IN NE OH AND NW PA.
PREVIOUS...A VIGOROUS S/W TROUGH WILL MOVE ESE ACROSS THE CWA
TONIGHT. STRONG DYNAMICS WITH THE TROUGH WILL ACT ON UNSTABLE AIR
TO LIKELY PRODUCE NUMEROUS STRONG TO SEVERE STORMS...ISOLATED
TORNADOES ARE EVEN POSSIBLE. RAIN MAY BE LOCALLY HEAVY...SO SOME
LOCATIONS THAT SEE REPEAT TSRA IN A SHORT PERIOD OF TIME COULD
START TO SEE SOME FLOODING ISSUES BUT DRY WEATHER OVER MOST OF THE
PAST WEEK SHOULD MEAN ANY FLOODING WILL BE ISOLATED. GENERAL AREA
OF BIGGEST CONCERN FOR FLOODING WILL BE THE SNOWBELT WHERE WRAP
SHRA WILL BE MOST CONCENTRATED FOR THE LATTER PART OF THE NIGHT
THRU MON MORNING. COOLER AIR MOVING IN FROM THE NW DURING THE
SECOND HALF OF THE NIGHT SHOULD START TO STABILIZE THE AIRMASS TO
END THE THUNDER THREAT FROM WEST TO EAST.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
WRAP SHRA ARE SHOWN TO AFFECT THE SNOWBELT AREA IN THE MORNING
BECOMING LESS NUMEROUS DURING THE DAY AS THE S/W MOVES OFF TO THE
EAST TAKING THE DEEPER MOISTURE OUT OF THE AREA. A LITTLE THUNDER IS
POSSIBLE MONDAY BUT MOST PLACES SHOULD JUST SEE SHRA SO WILL
CONTINUE TO NOT MENTION TSRA. TEMPS WILL BE NOTICEABLY COOLER MON
WITH HIGHS MOSTLY FROM THE UPPER 60S TO LOWER 70S.
MARGINAL LAKE EFFECT CONDITIONS MAY ALLOW A FEW SHRA TO HANG AROUND
IN THE SNOWBELT MON NIGHT INTO TUE MORNING. LATER TUE...ANOTHER
UPPER S/W DROPS INTO THE AREA SHARPENING THE MAIN TROUGH WHILE
INDUCING A SURFACE TROUGH. THERE SHOULD BE AN OVERALL PICKUP IN SCT
SHRA LATER TUE INTO TUE NIGHT. WILL MAKE THE THREAT FOR SHRA MORE
WIDESPREAD ACROSS THE CWA AND CONTINUE THIS THRU WED AS ANOTHER OF A
SERIES OF S/W'S WILL DIVE INTO THE MAIN TROUGH TO KEEP IT OVER THE
AREA. TEMPS TUE AND WED WILL STAY BELOW NORMAL
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
HARD TO GET TOO SPECIFIC IN THE LONG TERM PORTION OF THE FORECAST.
THE TROUGH ALOFT IS PROGGED TO DEEPEN MID WEEK AND THEN LINGER. THE
GFS HAS BACKED AWAY FROM THE PREVIOUS SOLUTION OF A LONG LASTING
CLOSED LOW BUT ALL OF THE MODELS MAINTAINS AN UNSEASONABLY DEEP
TROUGH OVER THE GREAT LAKES THROUGH NEXT WEEKEND AND BEYOND. IT WILL
BE DIFFICULT TO PICK OUT A DAY WITH NO CHANCE OF SHOWERS...PERHAPS
AT NIGHT WHEN CONVECTIVE PROCESSES DIMINISH. NOT GOING TO GO WITH
ANYTHING MORE THAN A "CHANCE" OF SHOWERS AT THIS POINT GIVEN THE
LACK OF DETAILS ALTHOUGH AT SOME POINT A TROUGH OR SHORT WAVE WILL
ROTATE THROUGH AND THERE WILL LIKELY BE MORE ORGANIZED ACTIVITY.
TEMPERATURES WILL DEPEND A LOT ON THE AMOUNT OF CLOUDS AND
SHOWERS BUT THE PATTERN SHOULD BRING TEMPERATURES AT LEAST A FEW
DEGREES BELOW NORMAL AND PERHAPS AS MUCH AS 5 OR 6 DEGREES BELOW
NORMAL. DEWPOINTS WILL LIKELY BEGIN TO CREEP UP JUST A BIT SO THE
AIR MASS WILL LOOSE ITS CRISP AND COOL FEELING AND PROBABLY START TO
GET A DAMP AND COOL FEELING.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
STRONGEST STORMS NEAR LOW/TRIPLE POINT NOW OVER LAKE ERIE...WITH
COLD FRONT NOW ACROSS NW OHIO. LOW FORECAST TO TRACK EAST INTO
MORE UNSTABLE AIR IN PA AND NY STATE. AS IT DOES WILL DRAG THE
COLD FRONT ACROSS THE FORECAST AREA TONIGHT. BEHIND THE FRONT
EXPECT WIDESPREAD MVFR WITH AREAS OF IFR CIGS.
OUTLOOK...NON VFR IN SHOWERS TUESDAY THROUGH FRIDAY.
&&
.MARINE...
THE COLD FRONT SHOULD SLIDE ACROSS LAKE ERIE TONIGHT ALONG WITH A
SURFACE LOW. IN THE MEAN TIME WE WILL HAVE OUTFLOW BOUNDARIES FROM
THUNDERSTORMS OVER THE WESTERN AND CENTRAL BASIN OF THE LAKE SO THE
WIND WILL BE VARIABLE AND PERHAPS GUSTY AT TIMES THIS EVENING. STILL
NOT SURE EXACTLY WHERE THE SURFACE LOW WILL TRACK...PROBABLY ACROSS
EASTERN LAKE ERIE... SO THE WIND SHIFT MAY TAKE UNTIL EARLY MONDAY
ON THE EAST END OF THE LAKE. SMALL CRAFT ADVISORIES WILL BE NEEDED
MONDAY AS THE COLD ADVECTION INCREASES BEHIND THE COLD FRONT AND IT
WILL NOT BE A GOOD DAY FOR RECREATIONAL BOATING. WATERSPOUTS ARE
ALSO POSSIBLE MONDAY...PERHAPS INTO TUESDAY... AS THE AIR ALOFT WILL
BE UNSEASONABLY COOL.
A LARGE AREA OF HIGH PRESSURE OVER THE CENTRAL PORTION OF THE
COUNTRY WILL TAKE ALL WEEK TO MOVE EAST AS THE TROUGH ALOFT DEEPENS.
THE END RESULT WILL BE A SURFACE FLOW VARYING FROM SOUTHWEST TO
NORTHWEST MUCH OF THE WEEK. EACH TROUGH OF LOW PRESSURE THAT CROSSES
THE LAKE CAN RESULT IN A PERIOD OF HIGHER WINDS AND WAVES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR OHZ011>014-023-
089.
PA...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS/KUBINA
SHORT TERM...ADAMS
LONG TERM...KOSARIK
AVIATION...DJB
MARINE...KOSARIKHazardous weather outlook, Jul 27, 9:09 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 909 PM EDT SUN JUL 27 2014 OHZ012>014-023-089-PAZ001>003-290115- LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 909 PM EDT SUN JUL 27 2014 ...TORNADO WATCH 447 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>146-162>166-OHZ003-006>010-017>022-027>033-036>038-047- 290115- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX- 909 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011-290115- CUYAHOGA- 909 PM EDT SUN JUL 27 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ147>149-167>169-290115- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 909 PM EDT SUN JUL 27 2014 ...TORNADO WATCH 447 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 27, 6:16 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
616 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLASH FLOOD MIDDLEFIELD 41.46N 81.08W
07/27/2014 GEAUGA OH TRAINED SPOTTER
NURSING HOME REPORTED TO HAVE MAJOR FLOODING. LOCAL FIRE
DEPARTMENT HAS 9 INCHES OF STANDING WATER INSIDE.
&&
JMAYERSLocal storm report, Jul 27, 8:05 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
805 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN MIDDLEFIELD 41.46N 81.08W
07/27/2014 M4.13 INCH GEAUGA OH TRAINED SPOTTER
3 HOUR RAINFALL. WATER IN SOME HOMES AND ALSO STEET
FLOODING.
&&
MITCHELLThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:10 PM EDT | Special Marine Warning | CLE | 80 min | |
| Jul 27, 8:21 PM EDT | Tornado Warning | CLE | Cuyahoga, Lake | 39 min |
| Jul 27, 8:42 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit | 48 min |
| Jul 27, 8:54 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lake | 6 hr |
| Jul 27, 9:18 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 57 min |
| Jul 27, 9:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 44 min |
| Jul 27, 9:31 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 44 min |
| Jul 27, 9:44 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 46 min |
| Jul 28, 4:44 AM EDT | Small Craft Advisory | CLE | 23 hr | |
| Jul 28, 4:56 AM EDT | Rip Current Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 2 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.